# SDR 2000ZZZX784

- Difficulty date: December 23, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N911VU
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- System (JASC): 3457 · Global Positioning System
- Part: Antenna
- Part number: 071015530200
- Condition: Inoperative
- Location: Gps
- Part time: 670 hours
- Component: Honeywell
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA INOPERATIVE.  WILL NOT LOCK-ON SATELLITE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
